# SDR CA140423003

- Difficulty date: April 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 119,380 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052215
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT THRUST REVERSER FAILED TO STOW ON ROLLOUT RUNWAY 33L.  MOC NOTIFIED.  RT ENGINE DIRECTIONAL PILOT CONTROL VALVE REPLACED, RT ENGINE DPV PRESSURE SWITCH MOISTURE PURGE, REF 6-78-30-00AC-04-01-01.  RT REVERSER REACTIVATED AND OPS CHECKED, IAW 78-31-00-725-005-H-00 SEVERAL TIMES, WITH NO FAULTS.
